Публикация №1589

Название публикацииPERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES
Название на другом языке
Тип публикацииСтатья
ИзданиеStochastic Models
ИздательНе задан
ISBNНе задан
DOI10.1080/15326349.2011.614900
Год издания2012
Том28
Номер1
ГлаваНе задан
Страницы49-62
АннотацияНе задан
Авторы(ИПИ РАН) Коротышева Анна Владимировна
Зейфман Александр Израилевич
ссылка в Internet
РИНЦ12
WoS13
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2009) ON MN(T)/MN(T)/S QUEUES WITH CATASTROPHES

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(2009) ON THE NONSTATIONARY ERLANG LOSS MODEL

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2011) STABILITY BOUNDS FOR M_T/M_T/N/N+R QUEUE

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(2009) О ПРЕДЕЛЬНЫХ ХАРАКТЕРИСТИКАХ СИСТЕМЫ ОБСЛУЖИВАНИЯ M(T)/M(T)/S С КАТАСТРОФАМИ / ON THE LIMITING CHARACTERISTICS FOR M(T)/M(T)/S QUEUE WITH CATASTROPHES

(2011) ОЦЕНКИ УСТОЙЧИВОСТИ ДЛЯ НЕКОТОРЫХ СИСТЕМ ОБСЛУЖИВАНИЯ С КАТАСТРОФАМИ / STABILITY BOUNDS FOR SOME QUEUEING SYSTEMS WITH CATASTROPHES